Algebra e Geometria Algebrica


  • 2014
  • 2013

Marco Abrate, Stefano Barbero, Umberto Cerruti, Nadir Murru
Writing pi as sum of arctangents with linear recurrent sequences, Golden mean and Lucas numbers

Marco Abrate,Stefano Barbero,Umberto Cerruti,Nadir Murru
Colored compositions, Invert operator and elegant compositions with the ?black tie?

A. Ardizzoni, C. Menini
Adjunctions and Braided Objects

C. Bertolin, A. E. Tatar
Extensions of Picard 2-stacks and the cohomology groups Ext^i of length 3 complexes

C. Bertone
Quasi Stable ideals and Borel-fixed ideals with a given Hilbert Polynomial

Raf Bocklandt, Federica Galluzzi, Francesco Vaccarino
The Nori-Hilbert scheme is not smooth for 2-Calabi Yau algebras

Anna Brancaccio, Marina Marchisio, Claudio Pardini, Sergio Rabellino

C. Casagrande
On some Fano manifolds admitting a rational fibration

M. Ceria
Combinatorial structure of monomial ideals (Ph.D thesis)

Michela Ceria and Teo Mora and Margherita Roggero
Term-ordering free involutive bases

Alberto Collino
The fundamental group of the open symmetric product of a hyperelliptic curve

Alberto Collino, Alberto Conte, and Alessandro Verra
On the life and scientific work of Gino Fano

Giorgio Ferrarese
Arte e Matematica

Giorgio Ferrarese
Riflessioni& Riflessioni

Giorgio Ferrarese, Margherita Roggero, Grazia Tamone
Un'introduzione all'algebra moderna

Gunnar Floystad, Margherita Roggero
Borel degenerations of arithmetically Cohen-Macaulay curves in P3

Marina Marchisio, Alice Barana, Sergio Rabellino
Comunità di apprendimento con Moodle 2

Nadir Murru
Periodic representations and rational approximations for quadratic irrationalities by means of Rédei rational functions

S. Nazir, M. Torielli, M. Yoshinaga
On admissibility of certain local systems

Analisi microlocale e tempo-frequenza

  • 2014

U. Battisti, S. Coriasco, E. Schrohe
Fourier Integral Operators of Boutet de Monvel Type

U. Battisti, M. Borsero, S. Coriasco
Sharp Weyl Estimates for Tensor Products of Pseudodifferential Operators

M. Berra
Gabor frame decomposition of evolution operators and applications

P. Boggiatto, E. Carypis, A. Oliaro
Local uncertainty principles for the Cohen class

M. Cappiello, P. D'Ancona, F. Nicola
On the radius of spatial analyticity for semilinear symmetric hyperbolic systems

Marco Cappiello, Luigi Rodino, Joachim Toft
Radial symmetric elements and the Bargmann transform

M. Cappiello, S. Pilipovic, B. Prangoski
Parametrices and hypoellipticity for pseudodifferential operators on spaces of tempered ultradistributions

E. Carypis
Time-frequency representations in the Cohen's class and uncertainty principles

E. Cordero, F. Nicola, L. Rodino
A few remarks on time-frequency analysis of Gevrey, analytic and ultra-analytic functions

E. Cordero, J. Toft, P. Wahlberg
Sharp results for the Weyl product on modulation spaces

E. Cordero, F. Nicola
On the Schrödinger equation with potential in modulation spaces

S. Coriasco, M. Ruzhansky
Global L^p continuity of Fourier Integral Operators

S. Coriasco, M. Murdocca
L^p(R^n)-continuity of translation invariant anisotropic pseudodifferential operators: a necessary condition

S. Coriasco, K. Johansson, J. Toft
Global wave-front sets of intersection and union type

S. Coriasco, J. Toft
Asymptotic expansions for Hörmander symbol classes in the calculus of pseudo-differential operators.

S. Coriasco, K. Johansson, J. Toft
Calculus, continuity and global wave-front properties for Fourier integral operators on R^d

S. Coriasco, R. Schulz
SG-Lagrangian submanifolds and their parametrization

S. Coriasco, J. Toft
Calculus for Fourier Integral Operators in generalized SG classes

G. Garello, A. Morando
L^P microlocal properties for vector weighted pseudodifferential operators with smooth symbols

G.Garello, A. Morando
Microlocal regularity of Besov type for solutions to quasi-elliptic non linear partial differential equations

G. Garello, A. Morando
m-microlocal elliptic pseudodifferential operators acting on L^p_loc

L. Maniccia, E. Schrohe, J. Seiler
Determinants of Classical SG-pseudodifferential Operators

L.Rodino, P.Wahlberg
The Gabor wave front set

  • 2013

Globally bisingular elliptic operators

P. Boggiatto, G. De Donno, A. Oliaro
Hudson's Theorem for $\tau-$Wigner Transforms

P. Boggiatto, E. Carypis, A. Oliaro
Windowed - Wigner representations in the Cohen class and uncertainty principles

Iulia Martina Bulai, Bruna Chialva, Davide Duma, Ezio Venturino
Do niches help in controlling disease spread in ecoepidemic models?

Marco Cappiello, René Schulz
Microlocal analysis of quasianalytic Gelfand-Shilov type ultradistributions

E. Cordero, A. Tabacco
Triangular subgroups of Sp(d,R) and reproducing formulae

E. Cordero, F. Nicola, L. Rodino
Schrödinger equations in modulation spaces

E. Cordero, A. Tabacco, P. Wahlberg
Schrödinger type propagators, pseudodifferential operators and modulation spaces

E. Cordero, K. Gröchenig, F. Nicola, L. Rodino
Wiener Algebras of Fourier Integral Operators

S. Coriasco, L. Maniccia
On the Spectral Asymptotics of Operators on Manifolds with Ends

S. Coriasco, K. Johansson, J. Toft
Local wave-front sets of Banach and Fréchet types,and pseudo-differential operators

S. Coriasco, R. Schulz
The global wave front set of tempered oscillatory integrals with inhomogeneous phase functions

S. Coriasco, K. Johansson, J. Toft
Global wave-front sets of Banach, Fréchet and Modulation space types, and pseudo-differential operators

G. Garello, A. Morando
Lp microlocal properties for vector weighted pseudodifferential operators with smooth symbols

G. Garello, A. Morando
L^p Microlocal properties for vector weighted pseuodifferential operators with smooth symbols

J. Seiler, A. Strohmaier
On the Noncommutative Residue for Projective Pseudodifferential Operators

 M. Fochi, G. Viola
Remarks on the conditional quadratic and the conditional d?Alembert functional equations on particular normed spaces


Analisi Numerica

  • 2013
  • 2014

B. Quatember, M. Mayr, W. Recheis, S. Demertzis, G. Allasia, A. De Rossi, R. Cavoretto, E. Venturino

Kinetic modelling and simulation of tracer uptake in PET perfusion imaging

R. Cavoretto, A. De Rossi, E. Perracchione, E. Venturino
Reconstruction of separatrix curves and surfaces in squirrels competition models with niche

G. Allasia, R. Cavoretto, A. De Rossi
Numerical integration on multivariate scattered data by Lobachevsky splines

B. Quatember, W. Recheis, M. Mayr, S. Demertzis, G. Allasia, A. De Rossi, R. Cavoretto, E. Venturino, C. De Lazzari
Visualization Aspects of Motion Tracking and Analysis of the Outer Surface of the Left Ventricle

G. Allasia, R. Cavoretto, A. De Rossi
Lobachevsky spline functions and interpolation to scattered data

R. Cavoretto, A. De Rossi
Analysis of compactly supported transformations for landmark-based image registration

I. Cravero
Some considerations concerning the convergence order of WENO and CWENO reconstruction

C. Dagnino, P. Lamberti, S. Remogna
Ricostruzione di dati 3D e 4D

C. Dagnino, S. Remogna
Box Splines on Type-2 Triangulations and Applications

C. Dagnino, P. Lamberti, S. Remogna
Recent results on uni and multivariate spline quasi-interpolation

C. Dagnino, P. Lamberti, S. Remogna
Numerical integration based on trivariate $C^2$ quartic spline quasi-interpolants

C. Dagnino, S. Remogna, P. Sablonnière
Error bounds on the approximation of functions and partial derivatives by quadratic spline quasi-interpolants on non-uniform criss-cross triangulations of a rectangular domain

C. Dagnino, P. Lamberti, S. Remogna
Curve network interpolation by B-spline surfaces

A. De Rossi, I. Ferrua, E. Perracchione, G. Ruatta, E. Venturino
Competition models with niche for squirrel population dynamics

M. Semplice, E. Venturino
Travelling waves in plankton dynamics

M. Donatelli,M. Semplice, S. Serra-Capizzano
AMG preconditioning for nonlinear degenerate parabolic equations on nonuniform grids with application to monument degradation

Diego Melchionda, Elisa Pastacaldi, Chiara Perri, Ezio Venturino
Modelling pack hunting and prey herd behavior

Silvia Martorano Raimundo, Hyun Mo Yang, Ezio Venturino
Modelling the effect of MDR-TB on Tuberculosis epidemic

E. Elena, M. Grammauro, E. Venturino
Predator's alternative food sources do not support ecoepidemics with two-strains-diseased prey

Stura I,Priano L,Mauro A,Guiot C,Venturino E
Double-layered models can explain macro and micro structure of human sleep.

Luca Ferreri, Silvia Perazzo, Ezio Venturino, Mario Giacobini, Luigi Bertolotti, Alessandro Mannelli
The role of variable densities of vertebrate host on the persistence of Borellia lusitaniae and Borellia afzelii

L. Ferreri, S. Perazzo, E. Venturino, M. Giacobini, L. Bertolotti, A. Mannelli
Modelling the effects of variable densities of vertebrate hosts on the persistence of Borrelia lusitaniae and Borrelia afzelii

M. Pittavino, L. Ferreri, E. Venturino, M. Giacobini, L. Bertolotti, S. Rosati
On the influence of small Ruminant Lentivirus infection on the replacement rate in goat breeding

C. Viberti, E. Venturino
A Predator-Prey Model with Genetically Distinguishable Predators

E. Venturino
Recent Advances in the Study of How Diseases Affect Interacting Populations

Ezio Venturino
Ecoepidemics, or the effects of diseases on demographic interactions

Ezio Venturino
Metapopulations and Metaecoepidemic Models

Ezio Venturino
Editorial of the Special Issue: Advances in Population Ecology

Ezio Venturino
Group defense in ecoepidemic models

L. Ferreri,E. Venturino
Cellular automata for contact ecoepidemic processes in predator?prey systems

Joydev Chattopadhyay, Samrat Chatterjee, Ezio Venturino
Aggregation of toxin producing phytoplankton acts as a defense mechanism-- a model based study

S. Chaudhuri, A. Costamagna, E. Venturino
Ecoepidemics overcoming the species-barrier and being subject to harvesting

Sabrina Belvisi, Ezio Venturino
An ecoepidemic model with diseased predators and prey group defense

Ezio Venturino,Sergei Petrovskii
Spatiotemporal behavior of a prey?predator system with a group defense for prey

Mainul Haque, Sabiar Rahman, Ezio Venturino
Comparing functional responses in predator-infected eco-epidemics models

M. Sen,M. Banerjee,E. Venturino
A model for biological control in agriculture

Iulia Martina Bulai, Bruna Chialva, Davide Duma, Ezio Venturino
Do niches help in controlling disease spread in ecoepidemic models?

Didattica della Matematica

  • Prodotti 2013
  • Prodotti 2014
  • Prodotti 2015

Aldon G., Arzarello F., Cusi A., Garuti R., Martignone F., Robutti O., Sabena C., Soury-Lavergne S.
The Meta-didactical transposition: A model for analysing teacher education programs

F Arzarello, M Bairral, C Danè, I. Yasuyuki
Ways of manifulation touchscreen in one geometrical dynamic software

F Arzarello, D Manzone
The planimeter as a real and virtual instrument that mediates the introdunction of area

F. Ferrara, M. De Simone
Inventive moments to mobilise sinusoidal functions

M. De Simone, F. Ferrara
Roots of algebraic thinking in young students: an exploratory study

F. Ferrara, M. Maschietto
Are mathematics students thinking as Kepler? Conics and mathematical machines

F. Ferrara, M. Maschietto
University students at work with mathematical machines to trace conics

F. Ferrara, M.F. Mammana
Close your eyes and see... An approach to spatial geometry

N. Sinclair, E. de Freitas, F. Ferrara
Virtual encounters: The murky and furtive world of mathematical inventiveness

N. Sinclair, O. Robutti
Technology and the role of proof: The case of dynamic geometry.

Equazioni Differenziali non Lineari

  • Preprint
  • In via di pubblicazione
  • 2017
  • 2016
  • 2015
  • 2014
  • 2013

 M.Badiale, M.Guida, S.Rolando,  Compactness results for the p-laplace equation,  preprint 2015 (

M.Badiale, F.Zaccagni, Radial nonlinear elliptic problems with singular or vanishing potentials, preprint 2017 (

V. L. Barutello, X. Hu, A. Portaluri, S. Terracini,  An Index theory for asymptotic motions under singular potentials, preprint 2017 (

A. Boscaggin, A. Bottois, W. Dambrosio, The spatial N-centre problem: scattering at positive energies, preprint 2017  (

A. Boscaggin, A. Fonda,  M. Garrione,  An infinite-dimensional version of the Poincaré-Birkhoff theorem on the Hilbert cube, preprint 2017 (

A. Boscaggin, M. Garrione,  Pairs of nodal solutions for a Minkowski-curvature boundary value problem in a ball,
preprint 2017 (

A. Boscaggin, R. Ortega,  L. Zhao,  Periodic solutions and regularization of a Kepler problem with time-dependent perturbation, preprint 2017  (

P. Caldiroli, M. Musso, Embedded tori with prescribed mean curvature, preprint 2017  (

 G.Cora, A.Iacopetti, On the structure of the nodal set and asymptotics of least energy sign-changing radial solutions of the fractional Brezis-Nirenberg problem, preprint 2017 (

F. Flandoli, E. Priola, G. Zanco, A mean-field model with discontinuous coefficients for neurons with spatial interaction, preprint 2017 (

G. Marchesi, A. Portaluri, N. Waterstraat, Not every conjugate point of a semi-Riemannian geodesic is a bifurcation point, preprint 2017 (

S. Terracini, G. Tortone, S. Vita,  On s-harmonic functions on cones, preprint 2017 (

S. Terracini, G. Verzini, A. Zilio, Spiraling asymptotic profiles of competition-diffusion systems, preprint 2017 (

X. Hu, A. Portaluri,  Bifurcation of heteroclinic orbits via an index theory, preprint 2017 (

X. Hu, A. Portaluri, R. Yang,  A dihedral Bott-type iteration formula and stability of symmetric periodic orbits, preprint 2017 (

X. Hu, A.  Portaluri, R. Yang,  Bott-type iteration, Instability and Spectral Flow formula for semi-Riemannian closed geodesics, preprint 2017 (



Fisica Matematica e Modelli per le Applicazioni

  • Prodotti della ricerca 2013
  • Prodotti della ricerca 2014
  • Prodotti della ricerca 2015
  • Prodotti della ricerca 2016
  • Prodotti della ricerca 2017

L.Fatibene, M.Francaviglia
Equivalence Principle, Higgs Boson and Cosmology

M.Francaviglia, L.Fatibene
The Structures of Spacetime Geometry

Lorenzo Fatibene,Marco Ferraris,Mauro Francaviglia,Guido Magnano
Extended Theories of Gravitation - Observation Protocols and Experimental Tests

Lorenzo Fatibene,Marco Ferraris,Mauro Francaviglia,Guido Magnano
Extended Theories of Gravitation - Structure of Spacetime and Fundamental Principles of Physics, following Ehlers-Pirani-Schild Framework

Francaviglia M., Palese M., Winterroth E.
Variationally equivalent problems and variations of Noether currents

Palese M.
Towers with skeletons for the (2+1)-dimensional continuous isotropic Heisenberg spin model

M. Palese, E. Winterroth
Higgs fields on spinor gauge-natural bundles

Francaviglia M., Palese M., Winterroth E.
Field equations or conservation laws?

M. Francaviglia, M. Palese, E. Winterroth
Cohomological obstructions in locally variational field theories

C. M. Chanu, L. Degiovanni, G. Rastelli
Extensions of Hamiltonian systems dependent on a rational parameter

G.Polles , G. Indelicato, R. Potestio, P. Cermelli, R. Twarock, C. Micheletti
Mechanical and assembly units of viral capsids identified via quasi-rigid domain decomposition

P. Cermelli, G. Indelicato, R. Twarock
Nonicosahedral pathways for capsid expansion

E. Zappa,G. Indelicato,A. Albano,P. Cermelli
A Ginzburg?Landau model for the expansion of a dodecahedral viral capsid

Geometria differenziale e complessa

  • (2016)
  • (2015)
  • (2014)
  • (2013)
  • (2012)

A. Fino, H. Kasuya, Tamed symplectic structures on compact solvmanifolds of completely solvable type,  Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 16, (2016), 971-979.
S. Console, A. Fino, H. Kasuya, On the de Rham and Dolbeault Cohomology of solvmanifolds, Transform. Groups 21 (2016), no.3,  653-680.
M. Fernández,  A. Fino, A. Raffero, Locally conformal calibrated G_2-manifolds,  Ann. Mat. Pura Appl. 195 (2016), no. 5, 1721-1736.
M.  Fernández,  A. Fino,  V. Manero Laplacian flow of closed $G_2$-structures inducing nilsolitons,   J. Geom. Anal. 26 (2016), no. 3, 1808–1837.
A. Fino, L. Vezzoni, On the existence of balanced and SKT metrics on nilmanifolds ,   Proc. Amer. Math. Soc.   144 (2016), no. 6, 2455–2459.
Z. Chen,  Y. S. Poon, Holomorphic Poisson Structures and its Cohomology on Nilmanifolds,  Differential Geom. Appl. 44 (2016), 144-160.

Logica Matematica

  • 2014
  • 2013
  • 2012
  • 2011
  • 2010
  • 2009
  • 2008
  • 2007
  • 2006
  • 2001-2005
  • 1996-2000
  • 1991-1995

Alessandro Andretta
Elementi di Logica Matematica

Bad Wadge-like reducibilities on the Baire space

Lipschitz and uniformly continuous reducibilities on ultrametric Polish spaces


Probabilità e Statistica Matematica

Storia delle Matematiche



  • 2016
  • 2015
  • 2014
  • 2013


Giacardi, Livia (2016)
La Commission Royale et le projet de réforme de l?enseignement des mathématiques en Italie (1905-1909). Humanités scientifiques et démocratisation du savoir.

Clara Silvia, Roero (2016)
Maria Gaetana Agnesi, Ramiro Rampinelli e la famiglia Riccati: dialoghi scientifici fra il 1745 e il 1780.


Campusnet Unito
Non cliccare qui!